ITEM METADATA RECORD
Title: CODAZZI-EQUIVALENT RIEMANNIAN METRICS
Authors: Simon, Udo ×
Schwenk-Schellschmidt, Angela
Vrancken, Luc #
Issue Date: 2010
Publisher: International Press, Inc.
Series Title: The Asian Journal of Mathematics vol:14 issue:3 pages:291-302
ISSN: 1093-6106
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science